| Texto completo | |
| Autor(es): |
Alves, Claudianor O.
;
Boer, Eduardo de S.
;
Miyagaki, Olimpio H.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DIFFERENTIAL AND INTEGRAL EQUATIONS; v. 36, n. 11-12, p. 24-pg., 2023-11-01. |
| Resumo | |
In the present work, we are concerned with the existence of normalized solutions to the following Schro & BULL;dinger-Poisson System {- increment u + & lambda;u + & mu;(ln | & BULL; | * |u|2)u = f (u) in R2 , 1R2 |u(x)|2dx = c, c > 0, for & mu; E R and a nonlinearity f with exponential critical growth. Here, & lambda; E R stands as a Lagrange multiplier and it is part of the unknown. Our main results extend and/or complement some results found in [3] and [13]. (AU) | |
| Processo FAPESP: | 19/22531-4 - Equação não local de Choquard-Schrödinger-Poisson crítica: existência, multiplicidade e propriedades |
| Beneficiário: | Eduardo de Souza Böer |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções |
| Beneficiário: | Olimpio Hiroshi Miyagaki |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |